# SDR SWIA2018052444714

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 28,553 hours, 27,499 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT AILERON. CRACK IS LOCATED ABOUT 1/4" IN FROM THE OUTBOARD END OF THE AILERON AND EXTENDS FROM THE TRAILING EDGE FORWARD ABOUT 2" ON THE UPPER SURFACE AND ABOUT 1 1/2" ON THE LOWER SURFACE. (FLT 3130) CLOSED COMPLIED WITH TEMP REPAIR IAW REO. AIRCRAFT OK FOR SERVICE AT THIS TIME.
